# SDR 08FDEA03911

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1360-1340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, CREASE BEAM WEB, LOWER SURFACE BS 1360 BS 1340 RBL 67 INCH HAS CORROSION REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13.  FABRICATED NEW  WEB ON TRAVELER T8/753327.  INSTALLED NEW WEB IAW SRM 51-40-02 AND REINSTALLED CREASE BEAM IAW SRM 51-40-02, MAJOR REPAIR NO FOLLOW-UP INSPECTION REQUIRED.
